# SDR DALA2020031201806

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,874 hours, 29,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 687, L/P 6412480) SLIDE LIGHT INOP AT DOOR 3R. CORRECTIVE ACTION: ADJUSTED LIGHT ASSY IN HOUSING.
